Open Access
Translator Disclaimer
October 2004 Concentration of normalized sums and a central limit theorem for noncorrelated random variables
Sergey G. Bobkov
Ann. Probab. 32(4): 2884-2907 (October 2004). DOI: 10.1214/009117904000000720

Abstract

For noncorrelated random variables, we study a concentration property of the family of distributions of normalized sums formed by sequences of times of a given large length.

Citation

Download Citation

Sergey G. Bobkov. "Concentration of normalized sums and a central limit theorem for noncorrelated random variables." Ann. Probab. 32 (4) 2884 - 2907, October 2004. https://doi.org/10.1214/009117904000000720

Information

Published: October 2004
First available in Project Euclid: 8 February 2005

zbMATH: 1065.60006
MathSciNet: MR2094433
Digital Object Identifier: 10.1214/009117904000000720

Subjects:
Primary: 60C05 , 60F05 , 60F10

Keywords: central limit theorem , Concentration , typical distributions

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.32 • No. 4 • October 2004
Back to Top